# SDR P5CA2021052100191

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,636 hours, 5,116 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: 890738
- Condition: Faulted
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LH CNG START START VALVE LIGHT DID NOT ILLUMINATE. AFTER STARTER DISCONNECTED VALVE LIGHT ILLUMINATED & EXTINGUISHED.( REMOVED AND REPLACED L/H ENG START VLV THEN OPER CHKD OK PER AMM 80-11-02/401.  )
